# SDR AWXA0000046

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545812213
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FOUND CRACK, STA 328 LBL 47 (CABIN AREA) TOP OF FLOOR SUPPORT BEAM IS CRACKED AND PEICE MISSING.  REMOVED DAMAGED INTERCOSTAL AND ANGLE IAW 737 SRM 51-40-02.  FABRICATED REPLACEMENT INTERCOSTAL AND ANGLE IAW 373 SRM 53-10-51 FIG 1 FRM (7075 T-6                                          .040 QQA 250/13, R676547, TREATED AND PRIMED REPLACEMENT PARTS IAW 737 SRM 51-20-01.  INSTALLED REPLACEMENT PARTS IAW 51-40-02.
